# SDR AALA20121212010

- Difficulty date: December 12, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 35,694 hours, 15,039 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RIGHT BUTTLINE 24.75 HAS CRACK AT SPLICE PLATE ATTACH HOLES.  INSTALLED REPAIR SPLICES PER EA B737-53-027512.
